On the essential height of homotopy trees with finite fundamental group
Compositio Mathematica, Tome 36 (1978) no. 2, p. 209-224
@article{CM_1978__36_2_209_0,
     author = {Dyer, Micheal N.},
     title = {On the essential height of homotopy trees with finite fundamental group},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {36},
     number = {2},
     year = {1978},
     pages = {209-224},
     zbl = {0375.55008},
     mrnumber = {515046},
     language = {en},
     url = {http://www.numdam.org/item/CM_1978__36_2_209_0}
}
Dyer, Micheal N. On the essential height of homotopy trees with finite fundamental group. Compositio Mathematica, Tome 36 (1978) no. 2, pp. 209-224. http://www.numdam.org/item/CM_1978__36_2_209_0/

[1] W. Cockcroft and R.M.F. Moss: On the two-dimensional realisability of chain complexes. Jour. London Math. Soc., 11 (1975) 257-262. | MR 380811 | Zbl 0312.55027

[2] M.N. Dyer, On the 2-realizability of 2-types, Trans. Amer. Math. Soc., vol. 204 (1975), 229-243. | MR 380783 | Zbl 0341.55010

[3] M.N. Dyer, Homotopy classification of (π, m )-complexes, Jour. Pure and Applied Algebra, 7 (1976), 249-282. | Zbl 0351.55007

[4] M.N. Dyer, Homotopy trees: essential height and roots, Ill. Jour. Math., 20 (1976), 306-313. | MR 405433 | Zbl 0336.55013

[5] M.N. Dyer, Non-minimal roots in homotopy trees, preprint.

[6] S. Maclane, Homology, Springer-Verlag, Berlin, 1963. | MR 156879 | Zbl 0133.26502

[7] S. Maclane, and J.H.C. Whitehead, On the 3-type of a complex, Proc. Nat. Acad. Sci.U.S.A., vol. 36 (1950), 41-48. | MR 33519 | Zbl 0035.39001

[8] W. Metzler, Uber den Homotopietyp zweidimensionaler CW-Komplexe und Elementartransformationen bei Darstellungen von Gruppen durch Erzeugende und definierende Relationen, to appear in the Journal fur die Reine und Angewandte Mathematik. | MR 440527 | Zbl 0325.57003

[9] A.J. Sieradski, A semigroup of simple homotopy types. Math. Zeit., 153 (1977), 135-148. | MR 438321 | Zbl 0358.57006

[10] R.G. Swan, Periodic resolutions for finite groups, Ann. Math. 72 (1960), 267-291. | MR 124895 | Zbl 0096.01701

[11] R.G. Swan, Minimal resolutions for finite groups, Topology 4 (1965), 193-208. | MR 179234 | Zbl 0146.04002

[12] R.G. Swan, K-theory of finite groups and orders, Lecture notes in mathematics, 149 (Springer-Verlag, Berlin, 1970). | MR 308195 | Zbl 0205.32105

[13] R.G. Swan, Projective modules over group rings and maximal orders, Ann. Math., 76 (1962), 55-61. | MR 139635 | Zbl 0112.02702

[14] C.T.C. Wall, Finiteness conditions for CW-complexes I, Ann. Math., 81 (1965), 56-69. | MR 171284 | Zbl 0152.21902

[15] J.S. Williams, Free presentations and relation modules of finite groups, Jour. Pure and Applied Algebra, 3 (1973), 203-217. | MR 344351 | Zbl 0268.20025